# SDR C2XA10RI082

- Difficulty date: June 16, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 21,570 hours, 16,406 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00142
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 19,366 hours, 11,027 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2319 - EWR - FLIGHT CREW REPORTED ACFT WOULD NO PRESSURIZE.  EWR MX REMOVED AND REPLACED DIGITAL PRESSURE CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
